# SDR IPXA2022102687528

- Difficulty date: October 26, 2022
- Submitted: October 26, 2022
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 75,473 hours, 15,898 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 ENTRY DOOR WILL NOT OPEN OR CLOSE FROM INSIDE OR OUTSIDE.RECYCLED BREAKERS & REPOSITIONED OUTER DOOR HANDLE. OPS CHECK NORMAL IAW MM 52-11-00-0
